Certain Classes Of Univalent Analitic Functions.

S.K. Bajpai; S.P. Dwivedi

Revista colombiana de matematicas (1979)

  • Volume: 13, page 207-244
  • ISSN: 0034-7426

How to cite


Bajpai, S.K., and Dwivedi, S.P.. "Certain Classes Of Univalent Analitic Functions.." Revista colombiana de matematicas 13 (1979): 207-244. <http://eudml.org/doc/181685>.

author = {Bajpai, S.K., Dwivedi, S.P.},
journal = {Revista colombiana de matematicas},
pages = {207-244},
title = {Certain Classes Of Univalent Analitic Functions.},
url = {http://eudml.org/doc/181685},
volume = {13},
year = {1979},

AU - Bajpai, S.K.
AU - Dwivedi, S.P.
TI - Certain Classes Of Univalent Analitic Functions.
JO - Revista colombiana de matematicas
PY - 1979
VL - 13
SP - 207
EP - 244
UR - http://eudml.org/doc/181685
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.